RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2017, Volume 9, Issue 4, Pages 111–116 (Mi ufa411)  

On differential substitutions for evolution systems

S. Ya. Startsev

Institute of Mathematics, Ufa Scientific Center, Russian Academy of Sciences, Chernyshevskii str. 112, 450077, Ufa, Russia

Abstract: For the most known differential substitutions relating scalar evolution equations, the sets of the equations admitting them consist of not finitely many equations but they form families parametrized by an arbitrary function. Some differential substitutions for evolution systems also have a similar property. In the present paper we obtain necessary and sufficient conditions for a differential substitution to be admitted by a family of evolution systems depending on an arbitrary function. We also give explicit formulae for finding the corresponding family of evolution systems in the case when these conditions are satisfied.
As an example, the family of systems admitting a multi-component Cole–Hopf substitution is constructed. We demonstrate that this family contains all linear systems, whose right hand sides contain no terms independent of the derivatives. As a result, we obtain a set of C-integrable systems of arbitrary high order. Another example considered in the paper is a multi-component analogue of the substitution $v=u_x+\exp(u)$. We show that this multi-component substitution is also admitted by a family of evolution systems depending on an arbitrary function.

Keywords: differential substitutions, evolution systems, C-integrability.

Funding Agency Grant Number
Russian Science Foundation 15-11-20007
The work is supported by RSF (grant no. 15-11-20007).


Full text: PDF file (387 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2017, 9:4, 108–113 (PDF, 336 kB); https://doi.org/10.13108/2017-9-4-108

Bibliographic databases:

UDC: 517.957
MSC: 37K35, 35G50, 37K35
Received: 14.09.2017

Citation: S. Ya. Startsev, “On differential substitutions for evolution systems”, Ufimsk. Mat. Zh., 9:4 (2017), 111–116; Ufa Math. J., 9:4 (2017), 108–113

Citation in format AMSBIB
\Bibitem{Sta17}
\by S.~Ya.~Startsev
\paper On differential substitutions for evolution systems
\jour Ufimsk. Mat. Zh.
\yr 2017
\vol 9
\issue 4
\pages 111--116
\mathnet{http://mi.mathnet.ru/ufa411}
\elib{http://elibrary.ru/item.asp?id=30562597}
\transl
\jour Ufa Math. J.
\yr 2017
\vol 9
\issue 4
\pages 108--113
\crossref{https://doi.org/10.13108/2017-9-4-108}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000424521900011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85038091492}


Linking options:
  • http://mi.mathnet.ru/eng/ufa411
  • http://mi.mathnet.ru/eng/ufa/v9/i4/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Уфимский математический журнал
    Number of views:
    This page:72
    Full text:24
    References:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019